| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call keypad anomaly, rewind anomaly, failed battery test and no delivery alarm on the insulin pump.Troubleshooting was not performed.Customer advised the buttons would stick, they received random no delivery alarms, the rewind process was slow and the insulin pump had a failed battery test.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.